# SDR HALA2009071100291

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N578HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,827 hours, 4,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7728810
- Part serial: 200103112
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,597 hours, 870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT DUCT PRESS SURGES TO 40 PSI FROM 20 PSI.  LT DUCT PRESS STEADY AT 20 PSE, THEN RT DUCT PRESSURE REMAINED AT 40 PSI-CRUSE PWR 86 PERCENT N1.  REMOVED AND REPLACED NR1 ENGINE PRSOV IAW AMM 36-11-09. ACCOMPLISHED HIGH POWER ENG RUN ON LT ENGINE IAW AMM TASK 71-00-00-802-063. OPS NORMAL.
